# SDR IXXA060551S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 570152502
- Condition: Delaminated
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RT OUTBOARD FLAP VANE DELAMINATED BETWEEN INBOARD AND CENTER HINGE.  REPLACED FLAP VANE IAW DC8 SRM 27-51-14.
